# SDR RAIA00802021

- Difficulty date: February 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 17,391 hours, 12,564 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLT 5535 - STL - LANDING GEAR AIR/GROUND FAILURE MESSAGE ON EICAS.  MAINTENANCE INSPECTED AND FOUND THE NLG PROXIMITY SENSOR TARGET OUT OF ADJUSTMENT.  TARGET AND SENSOR WHERE RE-ALIGNED AND AN OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED.
